# SDR P5CA9600513

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1460-1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER S2R BETWEEN BS 1480 AND 1460.  REPAIRED PER HAECO REPAIR SCHEME 53-00-32968 REFERENCE BOEING FAX PAO-HKG-0001TE, 003RE, 0006RE.
